# SDR SWAA2022100416016

- Difficulty date: August 28, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 142DW
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LINER 142DW LOWER SECTION CAVED / [01] REMOVED AFT CARGO LINER 142DW AS PER B737-700 AMM 25-52-06-000-801;[02] FABRICATED AFT CARGO LINER 142DW AS PER B737-700 AMM 25-52-01-201-801;[03] OK TO INSTALL LINER 142DW;[04] INSTALLED SIDE WALL PANEL 142DW RSF AMM 25-52-06-000-801;[05] VERIFIED 4;[06] INF.ADDITION: MOISTURE BARRIER TAPE; CAPSTRIPS AND SCREWS WILL BE ACCOMPLISHED EA-5330-E-16461 STEPS 2.F(8)(9)(12) & (13) . T/C TTG8Q004E7P2
